# SDR DXTA2010041904071

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 3,566 hours, 2,168 cycles
- Engine: Pwc PW306A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

RT WINDSHIELD SHATTERED DURING FLIGHT.  REPLACED COPILOT WINDSHIELD WITH NEW. OPS/LEAK CHECKS GOOD. DONE IAW MM 56-10-05.
